| Model Number |
3CX*NX19RE |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, the oxygenator was leaked with bubbling fluid.No known impact or consequence to patient.Product was not changed out.Procedure was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: d4 (additional device information - added exp date); g4 (date received by manufacturer) ; g7 (indication that this is a follow-up report) ; h2 (follow-up due to additional information and device evaluation) ; h3 (device evaluated by manufacturer) ; h4 (device manufacture date); h6 (identification of evaluation codes 10, 3331, 4210, 4315).Method code #1: 10 - testing of actual/suspected device.Method code #2: 3331 - analysis of production records.Results code: 4210 - leakage/seal.Conclusions code: 4315 - cause not established.The affected sample was returned and visually inspected upon receipt with no anomalies noted.Investigation include review of production records and testing.A engineering investigation have been initiated to determine a root cause.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on february 7, 2020. upon further investigation of the reported event, the following information is new and/or changed: e1: (initial reporter - updated address) g4 (date received by manufacturer) g7 (indication that this is a follow-up report) h2 (follow-up due to correction and additional information).A second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.).All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.